# SDR FDEA200903180955

- Difficulty date: March 18, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 40,557 hours, 27,130 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083844
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM UPPER "T " BS 1130 HAS CORROSION BETWEEN LBL25 AND LBL46.  CUTOUT CORRODED SECTION IAW SRM 53-10-8 FIG 10 (SHEET 9).  HFEC INSPECTED IAW NTM 51-00-19 PT.6, NO CRACK INDICATION NOTED.  FABRICATED FILLER FROM 7075-T6 .156.  FABRICATED DOUBLER ON MAE TRAVELER NR T9/784510 TREATED AND PRIMED IAW SRM 51-20-2.  INSTALLED BOUBLER AND FILLER IAW SRM 51-30-2.  CLASSIFIED MAJOR REPAIR.
